An optimal parallel matching algorithm for a convex bipartite graph on a mesh-connected computer

Myung Ho Kim, Chang-Sung Jeong

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we address the problem of finding a maximum matching for a convex bipartite graph on a mesh-connected computer (MCC). We shall show that this can be done in optimal time on MCC by designing the efficient merge and division schemes in bottom-up and top-down approach respectively.

Original languageEnglish
Pages (from-to)15-35
Number of pages21
JournalParallel Algorithms and Applications
Volume5
Issue number1-2
DOIs
Publication statusPublished - 1995 Jan 1

Keywords

  • Convex bipartite graph
  • Distributed memory model
  • Maximum matching
  • Mesh-connected computer
  • Parallel algorithm

ASJC Scopus subject areas

  • Computer Science(all)

Cite this